# SDR CALA2024062801924

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 116,871 hours, 12,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 339593
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT B ZONE, REF H AECO NON-ROUTINE NO.9489455,  PERFORMED WIRING C HECK FOUND M33098 BATTERY PACK LOW CAPACITY, REPLACED THE M33098 , M33099 EMERGENCY LIGHT BATTERY PACK AND NEW PACK TEST FOUND NO RMAL, AS PER WDM 33-51-04 REV.78, AMM 33-51-06-900-802 REV.101.
